MAUDE Adverse Event Report: CARDINAL HEALTH, INC. DOVER; URINARY DRAINAGE COLLECTION KIT

CARDINAL HEALTH, INC. DOVER; URINARY DRAINAGE COLLECTION KIT
Model Number P4P16XSD
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that balloon inflated per manufacturing instructions.No resistance was noted on inflation.The securement device did not work as catheter had fallen out.The balloon appeared to have popped.There was no harm reported.
 
Additional Manufacturer Narrative
The device history record (dhr) for lot 2413400864 was reviewed and no anomalies related to the reported issue were observed.There were no photos or physical samples received for evaluation.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the issue and root cause analysis.Based on this information, no corrective actions are warranted at this time.We will continue to track and trend through our monitoring programs and take actions as applicable.

Brand Name
DOVER
Common Device Name
URINARY DRAINAGE COLLECTION KIT
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH, INC.
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key21374157
Report Number1423537-2025-00076
Device Sequence Number8432246
Product Code PPG
UDI-Device Identifier10192253031850
UDI-Public(01)10192253031850(17)250901(10)2413400864
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberP4P16XSD
Device Catalogue NumberP4P16XSD
Device Lot Number2413400864
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/13/2025
Supplement Report FDA Received Date02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown